You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nonlinear Two Point Boundary Value Problems at Resonance Without Landesman-Lazer Condition
R. Iannacci and M. N. Nkashama
Proceedings of the American Mathematical Society
Vol. 106, No. 4 (Aug., 1989), pp. 943-952
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047278
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The purpose of this paper is to study the solvability of a semilinear two-point boundary value problem of resonance type in which the nonlinear perturbation is not (necessarily) required to satisfy Landesman-Lazer condition or the monotonicity assumption. The nonlinearity may be unbounded.
Proceedings of the American Mathematical Society © 1989 American Mathematical Society